# SDR 2002UALA01126

- Difficulty date: July 4, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 36,774 hours, 13,602 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Grooved
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L CUTOUT FORWARD FRAME 8-10 INCHES FROM TOP CORNER, I/B FLANGE HAD DEEP GROOVE WORN INTO IT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER OVER FRAME.
